Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

SOME LIOUVILLE-TYPE RESULTS FOR STABLE SOLUTIONS INVOLVING THE MEAN CURVATURE OPERATOR: THE RADIAL CASE

Abstract : We prove some new Liouville-type theorems for stable radial solutions of -div (del u/root 1+vertical bar del u vertical bar(2)) = f(u) in R-N,R- where f is a smooth nonlinearity and N >= 2. Also, the sharpness of our results is discussed by means of some examples.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03621406
Contributeur : Louise DESSAIVRE Connectez-vous pour contacter le contributeur
Soumis le : lundi 28 mars 2022 - 10:56:56
Dernière modification le : mercredi 14 septembre 2022 - 17:50:35

Lien texte intégral

Identifiants

Collections

Citation

Alberto Farina, Miguel Angel Navarro. SOME LIOUVILLE-TYPE RESULTS FOR STABLE SOLUTIONS INVOLVING THE MEAN CURVATURE OPERATOR: THE RADIAL CASE. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2020, 40 (2), pp.1233-1256. ⟨10.3934/dcds.2020076⟩. ⟨hal-03621406⟩

Partager

Métriques

Consultations de la notice

6